Positive or negative from someone with current experience with this antidepressant. Thank You in advance for your replies.
Hello Mikey196543. Hope that you're doing ok. Well, in answer to your question, regarding Mirtazepine, I've been taking this med. for almost four years or so. My current doseage, which I take before I go to bed, a good two hours before, is 90mg. As you might know, it comes in a 45mg pill. I take the first, say two or two and a half hours before bedtime, then the second one, about one hour before. I can feel it working fairly quickly. Pros are that it helps me sleep.In fact without it, I'd be in a fix. I am an insomniac, so this part of the med is extremely important to me. Ha! Cons.The munchies. Not longer than say twenty minutes, after taking the first pill, I get very hungry. Which in my case is not a so called bad, negative sort of thing, because as you, I also suffer from depression and it, meaning my moods, have most always been such as I eat like a bird. Very little. Only the past... oh year or so that I eat anything whatsoever in the morning. Now, I have a bagel, toast, you know and so on. Good for me. Its a comfortable drug. I really have very little, when it comes to negative, reactions, side effects. I have over the years, reacted very well in regards to side effects in medications taken. Now does it help my depression? That part... It doesn't hurt me, bad choice of words perhaps, but it doesn't either make my day. Not sure if anything I have said might be of help. I mean, I can go through a list and say no dry mouth, or stomach aches etc and none of them would apply here, to me. May whatever medication you decide upon, may it really work for you. Help and make you feel better.
You recently responded to my post regarding Mirtazepine an I just wanted to give you a little follow-up/feedback. It has been approximately 3 weeks since I have initiated this med and there has been an improvement with my overall "outlook" albeit not dramatic but, definitely noticeable in certain areas of my life. My sleep pattern has increased from 4-6 hrs. to 6-8 hours an I do feel somewhat more "rested" when starting my day. You were dead on in reference to getting the "munchies" an I have put on 6lbs. since inception of Mirtazepine which, is not a bad thing for me. Anyhow, thanks again for the input and hope all is well with you. Thanks Again, Mikey 196543
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2012 • 1 answer
Posted 6 Jun 2013 • 4 answers
Posted 19 Oct 2013 • 4 answers
Posted 31 Oct 2013 • 3 answers
Anyone else with major depression prescribed Seroquel? I've tried every antidepressant so dr put me?
Posted 9 Nov 2015 • 5 answers